# SDR QXEA2013051700994

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 5,275 hours, 5,479 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: EVR716110350A
- Part serial: 46897009A02716
- Condition: Malfunctioned
- Location: Nr 2 Vhf
- Part time: 7,832 hours, 8,303 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 VHF COMM INOPERATIVE ON BOTH ARCDU'S.  RETURNED TO FIELD, LANDING UNEVENTFUL. R & R NR 2 TRANSCEIVER AS A PRECATIONARY MEASURE, IAW AMM TASK 23-11-01-000-801 AND 23-11-01-400-801.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
